# SDR FDEA201704051344

- Difficulty date: April 5, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 748
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SIDE OF FWD CARGO FLOOR SUPPORT LBL 2.90 AT BS 748.    FORWARD CARGO FLOOR SUPPORT REPAIRED IAW SRM 53-00-53, REPAIR 1, REV 120.
